TITLE

Elementary properties of optimal irrigation patterns

AUTHOR(S)
Devillanova, G.; Solimini, S.
PUB. DATE
March 2007
SOURCE
Calculus of Variations & Partial Differential Equations;Mar2007, Vol. 28 Issue 3, p317
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we follow the approach in Maddalena et al. (Interfaces and Free Boundaries 5, 391�415, 2003) to the study of the ramified structures and we identify some geometrical properties enjoyed by optimal irrigation patterns. These properties are �elementary� in the sense that they are not concerned with the regularity at the ending points of such structures, where the presumable selfsimilarity properties should take place. This preliminary study already finds an application in G. Devillanova and S. Solimini (Math. J. Univ. Padua, to appear), where it is used in order to discuss the irrigability of a given measure.
ACCESSION #
23468774

 

Related Articles

  • APPLICATION OF SUMUDU AND DOUBLE SUMUDU TRANSFORMS TO CAPUTO-FRACTIONAL DIFFERENTIAL EQUATIONS. Jarad, F.; Tas, K. // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p475 

    The definition, properties and applications of the Sumudu transform to ordinary differential equations are described in [1-3]. In this manuscript we derive the formulae for the Sumudu and double Sumudu transforms of ordinary and partial fractional derivatives and apply them in solving...

  • On Monge�Amp�re type equations arising in optimal transportation problems. Guti�rrez, Cristian; Nguyen, Truyen // Calculus of Variations & Partial Differential Equations;Mar2007, Vol. 28 Issue 3, p275 

    The article provides an overview regarding the optimal transportation problem using mathematical equations of Gasper Monge. It is inferred that the problem with optimal transportation is finding the map that push masses from one area to another. Areas of economics, probability theory,...

  • Extremal periodic solutions of differential equations with generalized Lipschitz condition. Zevin, A. // Doklady Mathematics;Oct2011, Vol. 84 Issue 2, p620 

    The article discusses the extremal periodic solutions derived from differential equations with the use of generalized Lipschitz condition. It shows the equations and solution for the problem presented. It denotes the discovery of upper bounds for the functionals having an arbitrary increase of...

  • Unstable extremal surfaces of the �Shiffman functional� spanning rectifiable boundary curves. Jakob, Ruben // Calculus of Variations & Partial Differential Equations;Mar2007, Vol. 28 Issue 3, p383 

    In this paper we derive a sufficient condition for the existence of extremal surfaces of a parametric functional $$\mathcal{J}$$ with a dominant area term, which do not furnish global minima of $$\mathcal{J}$$ within the class $$\mathcal{C}^*(\Gamma )$$ of H 1,2-surfaces spanning an arbitrary...

  • APPLICATION OF SUMUDU AND DOUBLE SUMUDU TRANSFORMS TO CAPUTO-FRACTIONAL DIFFERENTIAL EQUATIONS. Jarad, F.; Tas, K. // Journal of Computational Analysis & Applications;Apr2012, Vol. 14 Issue 3, p475 

    The definition, properties and applications of the Sumudu transform to ordinary differential equations are described in [1-3]. In this manuscript we derive the formulae for the Sumudu and double Sumudu transforms of ordinary and partial fractional derivatives and apply them in solving...

  • An Extended Multiple Hardy-Hilbert's Integral Inequality.  // Journal of Applied Functional Analysis;Oct2011, Vol. 6 Issue 4, p324 

    No abstract available.

  • Fractional Differences and Integration by Parts. Abdeljawad, Thabet; Baleanu, Dumitru // Journal of Computational Analysis & Applications;Apr2011, Vol. 13 Issue 3, p574 

    In this paper we define the right fractional sum and difference following the delta time scale calculus and obtain results on them analogous to those obtained for the left ones studied in [6], [7], [8]. In addition of that a formula for the integration by parts was obtained. The obtained formula...

  • The general solution for impulsive differential equations with Hadamard fractional derivative of order $q \in(1, 2)$. Zhang, Xianmin; Shu, Tong; Cao, Hui; Liu, Zuohua; Ding, Wenbin // Advances in Difference Equations;1/20/2016, Vol. 2016 Issue 1, p1 

    In this paper, we find formulas of general solution for a kind of impulsive differential equations with Hadamard fractional derivative of order $q \in(1, 2)$ by analysis of the limit case (as the impulse tends to zero) and provide an example to illustrate the importance of our results.

  • On impulsive partial differential equations with Caputo-Hadamard fractional derivatives. Zhang, Xianmin // Advances in Difference Equations;10/28/2016, Vol. 2016 Issue 1, p1 

    In this paper, the mixed Caputo-Hadamard fractional derivative is introduced based on the Caputo-type modification of Hadamard fractional derivatives in the existing paper, and impulsive partial differential equations with Caputo-Hadamard fractional derivatives are studied. The formula of a...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics